JUAN MANUEL DELGADO SANCHEZ

Categoría
Profesor Titular de Universidad

Contacto

Teléfono
Correo electrónico

Departamento

Área
Matemática Aplicada

Investigación

Grupo de investigación

MODELADO MATEMÁTICO Y SIMULACIÓN DE SISTEMAS MEDIOAMBIENTALES (M2S2M)

Proyectos y contratos de investigación

OPERADORES, INTERPOLACION Y, ESPACIOS DE FUNCIONES INTEGRABLES RESPECTO A UNA MEDIDA VECTORIAL (MTM2009-14483-C02-01 - Investigador/a)
Desarrollo de Simuladores Hidrodinámicos y Morfodinámicos Eficientes para la Evaluación y Previsión de Riesgos II (MTM2015-70490-C2-2-R - Investigador/a)
Interpolación de espacios de funciones, medidas vectoriales y multimedidas (MTM2012-36740-C02-01 - Investigador/a)

Capítulos en Libros

Delgado-Sánchez, Juan Manuel;ESQUIVEL-ROSADO,MÓNICA:
AULA VIRTUAL DE MATEMÁTICAS BÁSICAS. Pág. 381-399. UCUA (UNIDAD PARA LA CALIDAD DE LAS UNIVERSIDADES ANDALUZAS). UCUA (UNIDAD PARA LA CALIDAD DE LAS UNIVERSIDADES ANDALUZAS). 2004.

Asistencia a congresos

Delgado-Sánchez, Juan Manuel:
A well-balanced finite volume method for a two layer/two axes model for submarine avalanches. Conferencia Congreso no publicada. ICIAM 2019: 9th International Congress on Industrial and Applied Mathematics. Escuela Técnica Superior de Ingeniería. Universidad de Valencia. 2019
Delgado-Sánchez, Juan Manuel;Fernández-Nieto, Enrique Domingo;Mangeney, Anne;Narbona-Reina, Remedios Gladys:
A two-layer shallow flow model with two axis of integration for submarine avalanches. Poster en Congreso. XVIII Spanish-French School Jacques-Louis Lions about Numerical Simulation in Physics and Engineering. Las Palmas de Gran Canaria. 2018
Delgado-Sánchez, Juan Manuel:
Algunas nociones recientes derivadas de la p-compacidad. Comunicación en congreso. Country Mathematical Meeting 2014. Lanjarón (Granada), España. 2014
Delgado-Sánchez, Juan Manuel:
A characterization of operators with p-summing adjoint via p-limited sets. Comunicación en congreso. Kangro-100 Methods of Analysis and Algebra International conference dedicated to the centennial of professor Gunnar Kangro. Tartu, Estonia. 2013
Delgado-Sánchez, Juan Manuel:
Conjuntos p-compactos y espacios duales con cotipo finito. Comunicación en congreso. COUNTRY MATHEMATICAL MEETING 2010 () (.2010.TORRES (JAÉN)). TORRES (JAÉN). 2010
Delgado-Sánchez, Juan Manuel:
Approximation properties of order p via p-compact sets. Comunicación en congreso. MEETING ON BANACH SPACES, 2010 () (.2010.CASTRO URDIALES (CANTABRIA, SPAIN)). CASTRO URDIALES (CANTABRIA, SPAIN). 2010
Delgado-Sánchez, Juan Manuel:
LA PROPIEDAD DE P-APROXIMACIÓN EN ESPACIOS DE BANACH. Conferencia Congreso no publicada. ENCUENTRO DE ANÁLISIS FUNCIONAL Y APLICACIONES (5). SALOBREÑA (GRANADA). 2009
Delgado-Sánchez, Juan Manuel:
KP-DENSITY OF FINITE RANK OPERATORS IN THE SPACE OF P-COMPACT OPERATORS. Comunicación en congreso. ADVANCED COURSE IN OPERATOR THEORY AND COMPLEX ANALYSIS (6) (6.2009.SEVILLA). . 2009
Delgado-Sánchez, Juan Manuel:
A well-balanced finite volume method for a two layer/two axes model for submarine avalanches. Conferencia Congreso no publicada. . .

Artículos publicados

Delgado-Sánchez, Juan Manuel;Bouchut, Francois;Fernández-Nieto, Enrique Domingo;Mangeney, Anne;Narbona-Reina, Remedios Gladys:
A two-layer shallow flow model with two axes of integration, well-balanced discretization and application to submarine avalanches. Journal of Computational Physics. 2020. Vol: 406. 10.1016/j.jcp.2019.109186.
Delgado-Sánchez, Juan Manuel;Piñeiro-Gómez, Cándido:
Duality of measures of non-A-compactness. Studia Mathematica. 2015. Vol: 229. Núm: 2. Pág. 95-112. 10.4064/sm7984-1-2016.
Abajo-Casado, Encarnación;Delgado-Sánchez, Juan Manuel:
Geometría del arco carpanel. Suma. 2015. Vol: 79. Pág. 17-25.
Delgado-Sánchez, Juan Manuel;Piñeiro-Gómez, Cándido:
A note on p-limited sets. Journal of Mathematical Analysis and Applications. 2014. Vol: 410. Pág. 713-718. 10.1016/j.jmaa.2013.08.045.
Delgado-Sánchez, Juan Manuel;Piñeiro-Gómez, Cándido:
On p-compact sets in classical Banach spaces. International Mathematical Forum. 2014. Vol: 9. Núm: 2. Pág. 51-63.
Delgado-Sánchez, Juan Manuel;Piñeiro-Gómez, Cándido:
An approximation property with respect to an operator ideal. Studia Mathematica. 2013. Vol: 1. Núm: 214. Pág. 67-75. 10.4064/sm214-1-4.
Piñeiro-Gómez, Cándido;Delgado-Sánchez, Juan Manuel:
P-CONVERGENT SEQUENCES AND BANACH SPACES IN WHICH P-COMPACT SETS ARE Q-COMPACT. Proceedings of the American Mathematical Society. 2011. Vol: 139. Núm: 3. Pág. 957-967. 10.1090/S0002-9939-2010-10508-7.
Delgado-Sánchez, Juan Manuel;Piñeiro-Gómez, Cándido;Serrano-Aguilar, Enrique:
DENSITY OF FINITE RANK OPERATORS IN THE BANACH SPACE OF P-COMPACT OPERATORS. Journal of Mathematical Analysis and Applications. 2010. Vol: 370. Pág. 498-505. 10.1016/j.jmaa.2010.04.058.
Delgado-Sánchez, Juan Manuel;Piñeiro-Gómez, Cándido;Serrano-Aguilar, Enrique:
OPERATORS WHOSE ADJOINTS ARE QUASI P-NUCLEAR. Studia Mathematica. 2010. Vol: 3. Núm: 197. Pág. 291-304. 10.4064/sm197-3-6.
Delgado-Sánchez, Juan Manuel;Oja-,E.;Piñeiro-Gómez, Cándido;Serrano-Aguilar, Enrique:
THE P-APPROXIMATION PROPERTY IN TERMS OF DENSITY OF FINITE RANK OPERATORS. Journal of Mathematical Analysis and Applications. 2009. Vol: 354. Núm: 1. Pág. 159-164.
Delgado-Sánchez, Juan Manuel;Piñeiro-Gómez, Cándido:
ON BANACH IDEALS SATISFYING C0(A(X, Y)) = A(X, C0(Y)). Mathematica Scandinavica. 2008. Vol: 103. Núm: 1. Pág. 130-140.
Serrano-Aguilar, Enrique;Piñeiro-Gómez, Cándido;Delgado-Sánchez, Juan Manuel:
SOME PROPERTIES AND APPLICATIONS OF EQUICOMPACT SETS OF OPERATORS. Studia Mathematica. 2007. Vol: 181. Núm: 2. Pág. 171-180.
Delgado-Sánchez, Juan Manuel;Piñeiro-Gómez, Cándido:
BANACH SPACES OF OPERATORS THAT ARE COMPLEMENTED IN THEIR BIDUALS. Acta Mathematica Hungarica. 2007. Vol: 115. Núm: 1-2. Pág. 49-58.
Serrano-Aguilar, Enrique;Piñeiro-Gómez, Cándido;Delgado-Sánchez, Juan Manuel:
SOME PROPERTIES AND APPLICATIONS OF WEAKLY EQUICOMPACT SETS. Archiv der Mathematik. 2007. Vol: 89. Núm: 3. Pág. 266-277.
Serrano-Aguilar, Enrique;Piñeiro-Gómez, Cándido;Delgado-Sánchez, Juan Manuel:
EQUICOMPACT SETS OF OPERATORS DEFINED ON BANACH SPACES. Proceedings of the American Mathematical Society. 2006. Vol: 134. Núm: 3. Pág. 689-695.
Serrano-Aguilar, Enrique;Piñeiro-Gómez, Cándido;Delgado-Sánchez, Juan Manuel:
WEAKLY EQUICOMPACT SETS OF OPERATORS DEFINED ON BANACH SPACES. Archiv der Mathematik. 2006. Vol: 86. Núm: 3. Pág. 231-240.
Delgado-Sánchez, Juan Manuel;Piñeiro-Gómez, Cándido:
UNIFORMLY SUMMING SETS OF OPERATORS ON SPACES OF VECTOR-VALUED CONTINUOUS FUNCTIONS. Archiv der Mathematik. 2006. Vol: 87. Núm: 2. Pág. 141-153.
Delgado-Sánchez, Juan Manuel;Piñeiro-Gómez, Cándido:
UNIFORMLY SUMMING SETS OF OPERATORS ON SPACES OF CONTINUOUS FUNCTIONS. International Journal of Mathematics and Mathematical Sciences. 2004. Vol: 2004. Núm: 63. Pág. 3397-3407.
Delgado-Sánchez, Juan Manuel;Piñeiro-Gómez, Cándido:
A NOTE ON UNIFORMLY DOMINATED SETS OF SUMMING OPERATORS. International Journal of Mathematics and Mathematical Sciences. 2002. Vol: 29. Núm: 5. Pág. 307-312.

Tesis dirigidas o codirigidas

Serrano-Aguilar, Enrique:
CONJUNTOS EQUICOMPACTOS DE OPERADORES DEFINIDOS EN ESPACIOS DE BANACH. Tesis Doctoral. 2005